Strong and A-statistical comparisons for sequences
Yükleniyor...
Tarih
2003
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Academic Press Inc Elsevier Science
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
Let T and A be two nonnegative regular summability matrices and W(T, p) boolean AND l(infinity) and c(A) (b) denote the spaces of all bounded strongly T-summable sequences with index p > 0, and bounded summability domain of A, respectively. In this paper we show, among other things, that chi(N) is a multiplier from W (T, p) boolean AND l(infinity) into c(A) (b) if and only if any subset K of positive integers that has T-density zero implies that K has A-density zero. These results are used to characterize the A-statistical comparisons for both bounded as well as arbitrary sequences. Using the concept of A-statistical Tauberian rate, we also show that chi(N) is not a multiplier from W (T, p) boolean AND l(infinity) into c(A) (b) that leads to a Steinhaus type result. (C) 2003 Elsevier Science (USA). All rights reserved.
Açıklama
Demirci, Kamil/0000-0002-5976-9768
Anahtar Kelimeler
Kaynak
Journal Of Mathematical Analysis And Applications
WoS Q Değeri
Q2
Scopus Q Değeri
Q2
Cilt
278
Sayı
1
Künye
Demirci, K., Khan, M.K., & Orhan, C. (2003). Strong and A-statistical comparisons for sequences. Journal of Mathematical Analysis and Applications, 278(1), 27-33.